# SDR AALA202405032138

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 67,969 hours, 31,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT OVERHEAD EMERGENCY EXIT LIGHT IS OUT.  RELAMPED AFT OVERHEAD EMERGENCY EXIT LOCATION SIGN 52WL IAW AMM 33-51-17. OPS CHECKS GOOD. MEL CLEARED. PLACARD REMOVED.
